# SDR ABXA050036

- Difficulty date: February 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,460 hours, 27,426 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR GREEN LIGHT WOULD NOT COME ON WHEN THE GEAR WAS EXTENDED.  CYCLED THE GEAR TWICE AND THE LIGHT STARTED WORKING.  FOUND CORROSION ON P1-1398 AND S1-210.  REMOVED AND REPLACED CONNECTOR P1-1398 AND RIGHT LANDING GEAR DOWN SWITCH S1-120.  PERFORMED GEAR SWING, RIGHT LANDING GEAR INDICATION OPS CHECKED GOOD IAW DC-8 AMM 32-60-00-2.
